ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Mal, Arpita and Paul, Kallol and Rao, T S S R K and Sain, Debmalya (2019) Approximate Birkhoff-James orthogonality and smoothness in the space of bounded linear operators. In: MONATSHEFTE FUR MATHEMATIK, 190 (3). pp. 549-558.

Raani, K S Senthil (2017) -Fourier asymptotics, Hardy-type inequality and fractal measures. In: MONATSHEFTE FUR MATHEMATIK, 184 (3). pp. 459-487.

Boggarapu, Pradeep and Thangavelu, Sundaram (2015) Mixed norm estimates for the Riesz transforms on the Heisenberg group. In: MONATSHEFTE FUR MATHEMATIK, 178 (3). pp. 361-388.

Kumar, Ashisha and Ray, SwagatoK (2014) End point estimates for Radon transform of radial functions on non-Euclidean spaces. In: MONATSHEFTE FUR MATHEMATIK, 174 (1). pp. 41-75.

Garg, Rahul and Thangavelu, Sundaram (2012) On the structure of analytic vectors for the Schrodinger representation. In: MONATSHEFTE FUR MATHEMATIK, 167 (1). pp. 61-80.

This list was generated on Tue Jun 6 01:49:52 2023 IST.